# SDR 96ZZZX3078

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6921A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954112
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40131
- Condition: Rim Missing
- Location: Mlg
- Part time: 3,500 hours
- Component: Parkerhanfin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND PERSONNEL STATED THAT THE LEFT WHEEL WAS WOBBLING ON TAXI.  INSPECTION FOUND ONE-THIRD OF THE RIM OF THE WHEEL WHICH HOLDS THE TIRE ON WAS MISSING.  TIRE WAS RUBBING BRAKE CALIPER.  SUBMITTER STATED TIRE COULD HAVE BLOWN COMPLETELY OFF RIM IF NOT SEEN BY GROUND PERSONNEL.
